OPTIMAL L²-ERROR ESTIMATES FOR EXPANDED MIXED FINITE ELEMENT METHODS OF SEMILINEAR SOBOLEV EQUATIONS
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper we derive a priori L ∞ (L²) error estimates for expanded mixed finite element formulations of semilinear Sobolev equa- tions. This formulation expands the standard mixed formulation in the sense that three variables, the scalar unknown, the gradient and the flux are explicitly treated. Based on this method we construct finite ele- ment semidiscrete approximations and fully discrete approximations of the semilinear Sobolev equations. We prove the existence of semidiscrete approximations of u, −∇u and −∇u−∇ut and obtain the optimal order error estimates in the L∞ (L²) norm. And also we construct the fully discrete approximations and analyze the optimal convergence of the ap- proximations in ℓ∞ (L²) norm. Finally we also provide the computational results.
Abstract
In this paper we derive a priori L ∞ (L²) error estimates for expanded mixed finite element formulations of semilinear Sobolev equa- tions. This formulation expands the standard mixed formulation in the sense that three variables, the scalar unknown, the gradient and the flux are explicitly treated. Based on this method we construct finite ele- ment semidiscrete approximations and fully discrete approximations of the semilinear Sobolev equations. We prove the existence of semidiscrete approximations of u, −∇u and −∇u−∇ut and obtain the optimal order error estimates in the L∞ (L²) norm. And also we construct the fully discrete approximations and analyze the optimal convergence of the ap- proximations in ℓ∞ (L²) norm. Finally we also provide the computational results.
참고문헌 (30)
- T. Arbogast, "Mixed finite elements for elliptic problems with tensor coefficients as cell-centered finite differences", SIAM. J. Numer. Anal, 34(2), pp.828~852 (1997)
- D. N. Arnold, "An interior penalty finite element method with discontinuous elements", SIAM J. Numer. Anal, 19(4), pp.724~760 (1982)
- D. N. Arnold, "Superconvergence of a finite element approximation to the solution of a Sobolev equation in a single space variable", Math. Comp, 36(153), pp.53~63 (1981)
- G. I. Barenblatt, "Basic concepts in the theory of seepage of homogeneous liquids in fissured rocks", J. Appl. Math. Mech, 24(5), pp.1286~1303 (1960)
- R. W. Carroll, "Singular and degenerate Cauchy problems" (1976), Academic Press
- P. J. Chen, "On a theory of heat conduction involving two temperatures", Z. Angew Math. Phys, 19(4), pp.614~627 (1968)
- Z. Chen, "BDM mixed methods for a nonlinear elliptic problem", J. Comput. Appl. Math, 53(2), pp.207~223 (1994)
- Z. Chen, "Expanded mixed finite element methods for linear second-order elliptic problems", I, RAIRO. Model. Math. Anal. Mumer, 32(4), pp.479~499 (1998)
- Z. Chen, "Expanded mixed finite element methods for quasilinear second-order elliptic problems II", RAIRO. Model. Math. Anal. Numer, 32(4), pp.501~520 (1998)
- Y. Chen, "A two-grid method for expanded mixed finite-element solution of semilinear reaction-diffusion equations", Internat. J. Numer. Methods. Engrg, 57(2), pp.193~209 (2003)
- Y. Chena, "Lp error estimates of two-grid schemes of expanded mixed finite element methods", Appl. Math. Comp, 209(2), pp.197~205 (2009)
- P. L. Davis, "A quasilinear parabolic and a related third order problem", J. Math. Anal. Appl, 40(2), pp.327~335 (1972)
- J. Douglas, "Global estimates for mixed methods for second order elliptic equations", Math. Comp, 44(169), pp.39~52 (1985)
- R. Duran, "Error analysis in Lp, 1 ≤ p ≤ ∞ for mixed finite element mehtods for linear and quasi-linear elliptic problems", RAIRO Mode. Math. Anal. Numer, 22(3), pp.371~387 (1988)
- R. E. Ewing, "The approximation of certain parabolic equations backward in time by Sobolev equations", SIAM J. Math. Anal, 6(2), pp.283~294 (1975)
- R. E. Ewing, "Time-stepping Galerkin methods for nonlinear Sobolev partial differential equa-tions", SIAM J. Numer. Anal, 15(6), pp.1125~1150 (1978)
- F. Gao, "Local discontinuous Galerkin finite element method and error estimates for one class of Sobolev equation", J. Sci. Comput, 41(3), pp.436~460 (2009)
- D. Kim, "A posteriori error estimator for expanded mixed hybrid methods", Numer. Methods Partial Differential Equations, 23(2), pp.330~349 (2007)
- Y. Lin, "Galerkin methods for nonlinear Sobolev equations", Aequationes Math, 40(1), pp.54~66 (1990)
- Y. Lin, "Finite element methods for nonlinear Sobolev equations with nonlinear boundary conditions", J. Math. Anal. Appl, 165(1), pp.180~191 (1992)
- M. T. Nakao, "Error estimates of a Galerkin method for some nonlinear Sobolev equa-tions in one space dimension", Numer. Math, 47(1), pp.139~157 (1985)
- J. C. Nedelec, "Mixed finite elements in R³", Numer. Math, 35(3), pp.315~341 (1980)
- M. R. Ohm, "Error analysis of a mixed finite element approxi-mation of the semilinear Sobolev equations", J. Appl. Math. Comput, 40(1-2), pp.95~110 (2012)
- P. A. Raviart, "A mixed finite element method for 2nd order elliptic problems, Proc. Conf. on Mathemaical Aspects of Finite Element Methods", pp.292~315 (1977), Springer
- D. Shi, "High accuracy analysis of a new nonconforming mixed finite element scheme for Sobolev equations", Appl. Math. Comput, 218(7), pp.3176~3186 (2011)
- T. Sun, "A priori error estimates for interior penalty discontinuous Galerkin method applied to nonlinear Sobolev equations", Appl. Math. Comput, 200(1), pp.147~159 (2008)
- T. Sun, "Error estimates for a discontinuous Galerkin method with interior penalties applied to nonlinear Sobolev equations", Numer. Methods Partial Differential Equations, 24(3), pp.879~896 (2008)
- T. W. Ting, "A cooling process according to two-temperature theory of heat conduction", J. Math. Anal. Appl, 45, pp.289~303 (1974)
- M. F. Wheeler, "Three-dimensional bioremediation modeling in heterogeneous porous media", Computational methods in water resources IX, Vol. 2, Mathematical modeling in water resources (1992)
- C. S. Woodward, "Analysis of expanded mixed finite element methods for a nonlinear parabolic equation modeling flow into variably saturated porous media", SIAM. J. Numer. Anal, 37(3), pp.701~724 (2000)
